Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2023, 12:05 AM CDT for Dimmit County, Uvalde County, Zavala County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2023, 12:05 AM CDT (05:05 UTC)
- Expired
- May 13, 2023, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Dimmit County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 620 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
286
WGUS54 KEWX 130505
FFWEWX
TXC127-463-507-130800-
/O.NEW.KEWX.FF.W.0018.230513T0505Z-230513T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1205 AM CDT Sat May 13 2023
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
North Central Dimmit County in south central Texas...
Southwestern Uvalde County in south central Texas...
Central Zavala County in south central Texas...
* Until 300 AM CDT.
* At 1205 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Uvalde, Crystal City, Carrizo Springs, La Pryor, Batesville,
Washer, Las Colonias, Uvalde Estates, Chula Vista-River Spur,
Winter Haven, Blewett and Carrizo Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2919 10006 2920 9957 2879 9967 2850 9984
2850 9992 2863 9988 2880 10006 2902 10005
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MO1 follow-up statement
796
WGUS74 KEWX 130721
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
221 AM CDT Sat May 13 2023
TXC127-463-507-130800-
/O.CON.KEWX.FF.W.0018.000000T0000Z-230513T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Uvalde TX-Zavala TX-
221 AM CDT Sat May 13 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS
MORNING FOR NORTH CENTRAL DIMMIT, SOUTHWESTERN UVALDE AND CENTRAL
ZAVALA COUNTIES...
At 221 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. Flash flooding is ongoing or could begin shortly along
larger creek basins.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Uvalde, Crystal City, Carrizo Springs, La Pryor, Batesville,
Washer, Las Colonias, Uvalde Estates, Chula Vista-River Spur,
Winter Haven, Blewett and Carrizo Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2919 10006 2920 9957 2879 9967 2850 9984
2850 9992 2863 9988 2880 10006 2902 10005
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:22 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, May 12, 6:22 PM CDT, 5 hours 43 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 622 PM CDT Fri May 12 2023 ...New AVIATION... .SHORT TERM... (Tonight through Saturday night) Issued at 232 PM CDT Fri May 12 2023 Key points: -A Severe Thunderstorm Watch for the Rio Grande Plains is in effect until 10 PM. -Rounds of moderate to heavy rains expected to begin later this afternoon and continue into next week. -A Flood Watch has been issued beginning this evening and continuing through Saturday, and may be extended beyond Saturday. -3 to 6 inches of rain are expected over many areas with isolated totals of up to 10 inches possible. -Be sure to have multiple ways to receive flood and severe weather- related warnings. Discussion: A mid level low is moving from northern Mexico into the Big Bend region of Texas this afternoon. Thunderstorms have developed over the higher terrain in Mexico and so far movement has been a bit somewhat erratic. This mid-level system will move slowly toward the northeast during this period and bring convection into South Central Texas. The morning sounding at DRT showed around 4000 j/kg of CAPE and PW of 1.50 inches. However, the deep layer shear is only around 15 kts. Even with this low shear with that much CAPE there is a chance for strong to severe storms this afternoon and evening. Mid-level lapse are also quite steep and the most likely severe threat will be for large hail with damaging wind gusts also likely. A Severe Thunderstorm Watch is now in effect for the Rio Grande Plains until 10 PM. The PW values are forecast to increase this evening to near the 90th percentile of the climatological database. This suggests that locally heavy rain is possible with storms. The weak deep layer flow also suggests slow storm movement. This combination will mean a chance for excessive rainfall from slow moving heavy rain producing storms. We have continued the Flood Watch through Saturday afternoon and early evening. This system will propagate across our CWA tonight and Saturday. At this time our best timing is for storms to start around sunset over the Rio Grande region, reaching the San Antonio area between 9PM and midnight, and the Austin area between midnight and 3AM. Showers and storms will continue Saturday and Saturday night as the mid-level low continues to spin slowly across Texas. The heaviest rainfall will shift to the area east of I-35/I-37 during the day Saturday. Saturday night the low level flow will turn more easterly and PW will decrease slightly and there be less chance for locally heavy rain. Rainfall totals across the CWA will be 3-6 inches with local amounts up to 10 inches. && .LONG TERM... (Sunday through Friday) Issued at 232 PM CDT Fri May 12 2023 A broad area of low pressure located from the intermountain region southward into northern Mexico and a subtropical ridge over the Gulf of Mexico will remain in place as we head into late this weekend and early next week. This broad, upper low along with the possibility of a weak frontal boundary dropping southward will provide a good pattern for additional showers and thunderstorms. While there is uncertainty regarding the southward progression of the frontal boundary, confidence remain good for additional rounds of showers and thunderstorms across south central Texas. The latest trend in the model data tends to favor most of south central Texas with high rain chances on Sunday. As we head into Monday, our western areas including the Rio Grande plains, southern Edwards Plateau and into the Hill Country and I-35 corridor near San Antonio remain favored for additional showers and storms, with lower rain chances farther east through the remainder of the region. For the mid-week period, the subtropical ridge axis to our east begins to break down, allowing for a weak upper trough axis to move through the region. We will keep additional rain chances in the forecast, but rain chances will ease a bit as shower and thunderstorm activity trends down to scattered coverage. For Thursday and Friday, an upper low tries to deepen over the Baja Peninsula. Our region will see a return of active southwest flow aloft. Additional rain chances will continue across the region, but we will keep them on the low side and primarily favored during the peak heating hours. High Temperatures on Sunday and Monday will remain in the mid 70s to lower 80s due to expected cloud cover and rain chances. A gradual warming trend will then take over through the remainder of the period, with highs warming into the lower 80s to near 90. Overnight lows through the period will remain in the lower 60s to lower 70s. && .AVIATION... (00Z TAFS) Issued at 622 PM CDT Fri May 12 2023 For DRT, conditions begin with MVFR conditions due to visibility from nearby -TSRA which are expected to continue to impact the site through around 05Z. For San Antonio and Austin sites, expect thunderstorms a bit later between 05-07Z. As thunderstorms move through, IFR conditions will be possible. Models are still having a hard time depicting conditions after this initial line of storms, so continued the trend of shower chances for much of the day, although some breaks in precipitation are likely. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 70 83 68 81 / 50 70 70 80 Austin Bergstrom Intl Airport 69 81 66 81 / 50 70 70 80 New Braunfels Muni Airport 69 81 67 81 / 70 80 70 80 Burnet Muni Airport 67 80 66 79 / 60 90 70 80 Del Rio Intl Airport 68 80 68 81 / 90 60 80 70 Georgetown Muni Airport 69 81 66 80 / 50 80 70 80 Hondo Muni Airport 66 77 66 79 / 90 80 80 80 San Marcos Muni Airport 69 81 66 81 / 60 80 70 80 La Grange - Fayette Regional 71 82 70 81 / 40 60 50 70 San Antonio Intl Airport 68 79 67 79 / 80 90 80 80 Stinson Muni Airport 69 79 68 80 / 80 80 80 80 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday evening for Atascosa-Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette- Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney- Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde- Williamson-Wilson-Zavala. && Short-Term...05 Long-Term...Platt Aviation...27
Hazardous weather outlook, May 12, 3:21 AM CDT, 20 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 321 AM CDT Fri May 12 2023 TXZ171>173-183>194-202>209-217>225-228-130830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 321 AM CDT Fri May 12 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Confidence continues to increase for periods of widespread heavy rainfall and flooding beginning tonight across South Central Texas. There is a level 2 to 3 out of 4 risk of excessive rainfall leading to flooding. A Flood Watch is in effect beginning this evening across all of South Central Texas. This is an evolving forecast. So, be sure to check the forecast frequently for updates. Now is the time to plan for possible high impact flooding beginning tonight. Flash flooding could be especially dangerous tonight when it is more difficult to recognize at night. There is also a level 1 to 2 out of 5 risk for severe storms across most of the area late this afternoon through tonight. Large hail and damaging wind gusts are the main severe weather threats, however, cannot rule out a tornado or two. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Confidence continues to increase for periods of widespread heavy rainfall and flooding Saturday through Sunday, and possibly into next week. Confidence is moderate to high that widespread rainfall totals of 3 to 6 inches will occur this weekend, favoring areas from the Rio Grande to along the I-35 corridor to near the Coastal Plains. Locally higher amounts around 10+ inches are possible, though very difficult to pinpoint where, at this time. There is a level 2 to 3 out of 4 risk of excessive rainfall leading to flooding on Saturday and 1 to 2 out of 4 risk Sunday through Tuesday. A Flood Watch is in effect beginning this evening and continuing through Saturday across all of South Central Texas. It is possible that it may be extended beyond Saturday. This is an evolving forecast. So, be sure to check the forecast frequently for updates. Now is the time to plan for possible high-impact flooding this weekend. Flash flooding could be especially dangerous at night when it is more difficult to recognize. Rises are expected on area rivers, some into moderate to major flood categories. There is also a level 1 to 2 out of 5 risk for severe storms across most of the area on Saturday, with large hail and damaging wind gusts the main severe weather concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 12, 10:02 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Fri May 12 2023
TXZ186>189-203-204-130345-
Uvalde TX-Gillespie TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
1002 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northwestern Medina,
Bandera, Kerr, northeastern Uvalde, southwestern Gillespie and
western Kendall Counties through 1045 PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm over
Medina, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Kerrville, Boerne, Comfort, Bandera, Vanderpool, Tarpley,
Ingram, Hunt, Walnut Grove, Camp Verde, Bandera Falls,
Kerrville-Schreiner Park, Kerr Wildlife Management Area, Waltonia,
Pipe Creek, Welfare, Nelson City, Center Point and Utopia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3026 9896 2976 9867 2938 9962 2963 9962
2963 9960 3006 9961
TIME...MOT...LOC 0302Z 236DEG 40KT 2978 9928
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, May 12, 10:39 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 PM CDT Fri May 12 2023
TXZ203-130430-
Uvalde TX-
1039 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of central Uvalde
County through 1130 PM CDT...
At 1039 PM CDT, Doppler radar was tracking a strong thunderstorm near
Uvalde, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Uvalde, Laguna, Knippa, Uvalde Estates, Blewett, Cline, Garner State
Park, Reagan Wells and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 2932 10011 2963 9979 2963 9957 2929 9957
2909 9992 2909 9999
TIME...MOT...LOC 0339Z 217DEG 24KT 2925 9984
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 10:43 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1043 PM CDT Fri May 12 2023
TXZ186>189-130445-
Gillespie TX-Kerr TX-Bandera TX-Kendall TX-
1043 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of northwestern
Bandera, southeastern Kerr, southwestern Gillespie and northwestern
Kendall Counties through 1145 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camp Verde, or 7 miles northeast of Medina, moving northeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medina, Kerrville, Comfort, Bandera, Ingram, Hunt, Camp Verde, Cain
City, Kerrville-Schreiner Park, Waltonia, Cypress Creek, Center Point
and Grapetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 2967 9910 2969 9945 3022 9928 3020 9878
TIME...MOT...LOC 0343Z 210DEG 22KT 2989 9919
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, May 12, 10:54 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1054 PM CDT Fri May 12 2023
TXZ171-188-130500-
Gillespie TX-Llano TX-
1054 PM CDT Fri May 12 2023
...A strong thunderstorm will impact portions of Gillespie and Llano
Counties through MIDNIGHT CDT...
At 1054 PM CDT, Doppler radar was tracking a strong thunderstorm near
Willow City, or 17 miles northeast of Fredericksburg, moving north at
35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Llano, Stonewall, Castell, Field Creek, Cherry
Spring, Lone Grove, Enchanted Rock State Natural Area, Tivydale,
Doss, Willow City, Valley Spring, Rocky Hill, LBJ State Park, Baby
Head, Prairie Mountain, Stolz, Blumenthal, Eckert and Crabapple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3050 9857 3050 9859 3020 9859 3022 9918
3050 9915 3050 9896 3092 9896 3092 9853
TIME...MOT...LOC 0354Z 177DEG 30KT 3045 9868
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, May 12, 11:08 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Fri May 12 2023
TXZ187-203-204-130500-
Uvalde TX-Medina TX-Bandera TX-
1108 PM CDT Fri May 12 2023
...Strong thunderstorms will impact portions of northern Medina,
southwestern Bandera and northeastern Uvalde Counties through
MIDNIGHT CDT...
At 1108 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Concan to 10 miles south of Utopia to near
Sabinal. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarpley, Sabinal, Utopia, Concan, Hill Country State Natural Area,
Lakehills and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 2940 9964 2946 9989 2963 9963 2963 9960
2965 9960 2972 9949 2969 9912 2958 9885
2928 9949
TIME...MOT...LOC 0408Z 241DEG 32KT 2950 9972 2947 9956 2936 9939
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 11:29 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1129 PM CDT Fri May 12 2023
TXZ218-228-130530-
Dimmit TX-Zavala TX-
1129 PM CDT Fri May 12 2023
...Strong thunderstorms will impact portions of Dimmit and Zavala
Counties through 1230 AM CDT...
At 1129 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Cometa to near Carrizo
Springs to near Chupadera Ranch Airport. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, Batesville, Asherton, Chula
Vista-River Spur, Las Colonias, Winter Haven, Cometa, Brundage,
Chaparral Wildlife Management Area, Light, Carrizo Hill, Loma Vista,
Gilson Groves, Catarina and Las Vegas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 2820 10011 2831 10011 2855 10008 2869 10012
2879 10011 2901 9962 2874 9941 2864 9941
2864 9939 2821 9940
TIME...MOT...LOC 0429Z 249DEG 31KT 2873 10019 2851 9995 2816 10009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 60 min |
| May 12, 7:34 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Val Verde | 56 min |
| May 12, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 36 min |
| May 12, 7:48 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| May 12, 7:49 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 3 hr |
| May 12, 8:10 PM CDT | Tornado Warning | EWX | Dimmit, Maverick, Zavala | 35 min |
| May 12, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Kinney, Real, Uvalde | 58 min |
| May 12, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| May 12, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 50 min |
| May 12, 8:59 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 12, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Real, Uvalde, Zavala | 30 min |
| May 12, 9:10 PM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| May 12, 9:24 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 66 min |
| May 12, 9:42 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick, Zavala | 4 hr |
| May 12, 9:56 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| May 12, 9:58 PM CDT | Special Weather Statement | EWX | Zavala | 17 min |
| May 12, 10:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| May 12, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 60 min |
| May 12, 10:24 PM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 4 hr |
| May 12, 10:29 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 50 min |
| May 12, 10:39 PM CDT | Special Weather Statement | EWX | Uvalde | 51 min |
| May 12, 10:43 PM CDT | Special Weather Statement | EWX | Bandera | 62 min |
| May 12, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| May 12, 10:54 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 66 min |
| May 12, 11:05 PM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 3 hr |
| May 12, 11:08 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 12, 11:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Frio, Kerr, Medina, Uvalde | 62 min |
| May 12, 11:24 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 12, 11:29 PM CDT | Special Weather Statement | EWX | Dimmit, Zavala | 61 min |
| May 13, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more | 62 min |
| May 13, 12:17 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Kendall, Medina | 4 hr |
| May 13, 12:26 AM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| May 13, 12:34 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Kendall, Llano, Travis | 3 hr |
| May 13, 1:00 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 13, 1:10 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more | 4 hr |
| May 13, 1:11 AM CDT | Special Weather Statement | EWX | Bexar, Comal, Wilson | 64 min |
| May 13, 1:27 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 13, 1:32 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 30 min |
| May 13, 1:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis, Williamson | 3 hr |
| May 13, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| May 13, 2:16 AM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 44 min |
| May 13, 2:18 AM CDT | Special Weather Statement | EWX | Atascosa | 42 min |
| May 13, 2:29 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| May 13, 2:39 AM CDT | Special Weather Statement | EWX | Travis | 51 min |
| May 13, 3:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 5 hr |
| May 13, 3:25 AM CDT | Areal Flood Advisory | EWX | Kinney | 4 hr |
| May 13, 4:25 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| May 13, 4:41 AM CDT | Special Weather Statement | EWX | Fayette | 34 min |
| May 13, 4:57 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 6 hr |
| May 13, 5:52 AM CDT | Areal Flood Advisory | EWX | Bexar | 5 hr |
| May 13, 6:10 AM CDT | River Flood Warning | EWX | Goliad, Karnes | 56 hr |
| May 13, 6:18 AM CDT | Areal Flood Advisory | EWX | Lavaca | 5 hr |
| May 13, 6:47 AM CDT | Special Weather Statement | EWX | Comal | 13 min |
| May 13, 6:53 AM CDT | Special Weather Statement | EWX | Atascosa | 22 min |
| May 13, 7:42 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| May 13, 8:24 AM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| May 13, 8:40 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 7 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 17 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Bexar | 43 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes | 13 hr |
| May 13, 8:42 AM CDT | River Flood Warning | EWX | Karnes, Wilson | 30 hr |
| May 13, 10:17 AM CDT | Special Weather Statement | EWX | Guadalupe | 58 min |
| May 13, 10:48 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| May 13, 11:18 AM CDT | Special Weather Statement | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Hays | 57 min |
| May 13, 12:19 PM CDT | Special Weather Statement | EWX | Gonzales | 56 min |
| May 13, 12:40 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| May 13, 3:42 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Lavaca | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.